My husband is having hives in the palms of his hands and sole of feet. we went to the ER once for swelling of throat, tounge, ceiling of mouth, eyes, ear. Basically his entire face and of course his hands and feet. He was prescribed prednizone for 4 days and 25mg of benadryl 3x's a day. He was fine till prednizone was done now he's having hives all over his body. Hot to the touch, itchy then burn. breakups happen usually when he comes home from work. We've lived in the same house for 8 yrs nothing new there. He's exposed to 99% alcohol at work, he never handle this concentration of alcohol before. That is new in his routine. He was not wearing gloves for the 1st month, could that be it?
It seems like these hives on palms are due to his contact with the alcohol. Wash the areas several times with fresh water. Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. You can give some OTC oral antihistamine medications like Benadryl or Claritin and see if it helps.
For mild-moderate symptoms a weak steroid may be used , whilst more severe cases require a higher-potency steroid. But they are available under prescription and should be taken only after consulting a dermatologist. Symptoms can be exacerbated by dryness of the skin. Use good quality moisturizers to prevent moisture loss from the skin. Also ensure that your husband wears gloves while handling alcohol and his skin does not come in contact with alcohol.
I sincerely hope it helps. Take care and please do keep us posted on how you are doing. Warm regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.